Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Bismarck, ND

May 24, 20105 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 24, 2010, 7:14 PM CDT for 5 counties in North Dakota. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 7:14 PM CDT (00:14 UTC)
Expired
May 24, 2010, 8:15 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND

What was reported inside it

TimeReportWhereRemark
May 24, 7:15 PM CDTTORNADONew Salem, NDBUILDING DAMAGED BY TORNADO.
May 24, 7:21 PM CDTTSTM WND DMG3 W Center, NDSMALL BRANCHES DOWN. ESTIMATED WINDS AROUND 55 MPH. HEAVY RAIN WITH VISIBILITY LESS THAN 200 FEET. OCCURRED MONDAY EVENING. ARB REPORT.
May 24, 7:35 PM CDTTORNADO7 Nw Mandan, NDPUBLIC REPORTED TORNADO TOUCHED DOWN
May 24, 8:24 PM CDTHAIL 1Lincoln, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2071 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
4.5
Supercell composite
18.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS53 KBIS 250014
SVRBIS
NDC015-055-057-059-065-250115-
/O.NEW.KBIS.SV.W.0039.100525T0014Z-100525T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT/715 PM MDT/

* AT 612 PM MDT/712 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DODGE TO 6 MILES
  NORTHWEST OF NEW SALEM TO 8 MILES WEST OF ST. ANTHONY...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BISMARCK...GOLDEN VALLEY...JUDSON...ZAP...ST. ANTHONY...BEULAH...
  HANNOVER...HAZEN...MANDAN...CENTER...LINCOLN...STANTON...FORT
  CLARK...PRICE...MENOKEN...SANGER...BALDWIN...HENSLER...PICK CITY
  AND MCKENZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY
EVENING/900 PM MDT MONDAY EVENING/ FOR SOUTHERN NORTH DAKOTA.

LAT...LON 4683 10160 4732 10216 4733 10215 4736 10220
      4782 10168 4734 10086 4686 10013 4648 10108
TIME...MOT...LOC 0014Z 226DEG 37KT 4737 10221 4690 10149
          4661 10107
WIND...HAIL 60MPH 1.00IN

$$

SIMOSKO
1 follow-up statement
812 
WWUS53 KBIS 250108
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT MON MAY 24 2010

NDC015-055-057-059-065-250115-
/O.CON.KBIS.SV.W.0039.000000T0000Z-100525T0115Z/
MCLEAN ND-MERCER ND-BURLEIGH ND-OLIVER ND-MORTON ND-
808 PM CDT MON MAY 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORTON...EASTERN OLIVER...BURLEIGH...NORTHEASTERN MERCER AND WESTERN
MCLEAN COUNTIES UNTIL 815 PM CDT/715 PM MDT/...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ROSEGLEN TO
SANGER TO 8 MILES NORTH OF MENOKEN...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  GARRISON AND COLEHARBOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4648 10109 4693 10120 4759 10192 4782 10168
      4734 10086 4686 10013 4648 10108
TIME...MOT...LOC 0108Z 226DEG 37KT 4776 10162 4728 10090
          4699 10048
WIND...HAIL 60MPH 1.00IN

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:24 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 24, 3:24 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
324 PM CDT MON MAY 24 2010

.SYNOPSIS...ON GOING SEVERE WEATHER WITH TORNADO WATCH CURRENTLY
IN EFFECT SOUTH CENTRAL AND EAST UNTIL 10 PM CDT. MOIST FLOW OVER
WARM FRONTAL BOUNDARY ACROSS NORTHERN SOUTH DAKOTA CREATING
FAVORABLE ENVIRONMENT FOR SEVERE STORMS SOUTH CENTRAL AND
EAST...ALSO HEAVY RAIN. AS THE SYSTEM DEPARTS TONIGHT I EXPECT
STRONG SOUTHWEST WINDS TO BE A THREAT TUESDAY. HAVE LEFT THE HIGH
WIND WATCH IN PLACE.

&&

.SHORT TERM...MADE ONLY MINOR CHANGES TO CURRENT FORECAST WITH
FLASH FLOOD WATCH CONTINUING ACROSS THE JAMES RIVER VALLEY THROUGH
THIS EVENING. POTENTIAL EXISTS FOR HEAVY RAIN WEST. FLASH FLOOD
GUIDANCE IS HIGHER THERE. WILL MENTION HEAVY RAIN SOUTH AND EAST.

AS MENTION IN THE SYNOPSIS...THERE IS A SIGNIFICANT THREAT OF
SEVERE STORMS AND TORNADOES ACROSS SOUTHERN AND EASTERN NORTH
DAKOTA. AS THE SYSTEM LIFTS OUT...THE REGION BECOMES OVERPLAYED
SOUTHWEST FLOW ALOFT WITH SUBSIDENCE LIKELY TO MIX DOWN TO THE
SURFACE. THIS ALONG WITH GRADIENT WINDS SHOULD KEEP THE POTENTIAL
FOR HIGH WIND CRITERIA GOING TUESDAY. ALL THIS LIFTS OUT AND ENDS
TUESDAY NIGHT...LEAVING WEDNESDAY AND THURSDAY QUIET.

.LONG TERM...FRIDAY THROUGH MONDAY...
EXTENDED PERIOD WILL BEGIN DRY FRIDAY BUT BY SATURDAY AND SUNDAY I
EXPECT AN INCREASE IN THE LIKELIHOOD FOR A WET AND WINDY PERIOD.
THIS MAY EXTEND INTO MONDAY DEPENDING ON SPEED AND TRACK OF UPPER
LEVEL FEATURES.

.AVIATION...MULTIPLE HAZARDS TO AVIATION CONTINUE THIS PERIOD.
SIGNIFICANT THUNDERSTORMS WITH SEVERE POTENTIAL...(LARGE HAIL/
WINDS GRATER THAN 50KTS AND THE POTENTIAL FOR TORNADOES) EXIST
ACROSS SOUTH CENTRAL AND EAST CENTRAL NORTH DAKOTA. KBIS/KJMS THE
MOST LIKELY TO SEE THUNDERSTORMS AT OR IN THE VICINITY OF THE
AIRPORTS. KDIK WILL SEE IFR CIGS AS EASTERLY UPSLOPE HOLDS LOW
CLOUDS IN PLACE. THIS WILL ALSO BE POSSIBLE AT KBIS.

&&

.HYDROLOGY...

MORE RAIN SHOWERS AND THUNDERSTORMS MOVING THROUGH THE FORECAST AREA
WILL HAVE AN INCREASED EFFECT ON LOCAL STREAMS OVER THE NEXT FEW
DAYS.  A NUMBER OF AREAS HAVE RECORDED ALMOST TWO INCHES OF RAIN
FROM THE PAST WEEKEND THROUGH MONDAY MORNING.  THIS HAS LIKELY
CREATED SOME VERY LOCALIZED FLASH FLOODING OF SMALL STREAMS AND
DRAINAGES...BUT HAS NOT CREATED FLOODING OF THE BIGGER RIVERS AND
STREAMS.  THIS PATTERN WILL CONTINUE THROUGH LATE MONDAY AS
MORE...AND POSSIBLY EVEN STRONGER...THUNDERSTORMS PASS THROUGH
SOUTHERN AND CENTRAL NORTH DAKOTA.  EVEN WITH THE RECENT WET WEATHER
AND INCOMING RAINS...THE BIGGER RIVERS AND STREAMS ARE STILL
UNLIKELY TO EXPERIENCE WIDESPREAD FLOODING ALTHOUGH HIGHER WATER
WILL BECOME MORE NOTED IN MANY AREAS.

THE LOWER JAMES RIVER NEAR LUDDEN CURRENTLY HAS A STAGE OF 13.4 FEET
AND IS THE ONLY RIVER CURRENTLY ABOVE FLOOD STAGE IN THE BISMARCK
FORECAST AREA.  WHILE THE LOWER JAMES WILL RISE SLIGHTLY OVER THE
NEXT FEW DAYS...IT WILL NOT LIKELY REACH THE MODERATE FLOOD STAGE OF
14 FEET.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NDZ001>005-009>013-017>023-031>036-040>046.

WIND ADVISORY UNTIL 7 AM CDT /6 AM MDT/ TUESDAY FOR NDZ001>004-
009>012-017-018-031>033-040-041-043-044.

FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR NDZ005-013-023-025-
036-037-047-048-050-051.

&&

SHORT TERM...ABELING
AVIATION...ABELING/AYD
LONG TERM...AYD/ABELING
HYDROLOGY...SCHLAG
Hazardous weather outlook, May 24, 4:51 AM CDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT MON MAY 24 2010

NDZ001>004-009>012-017>022-031>035-040>046-251000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
451 AM CDT MON MAY 24 2010 /351 AM MDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY
RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST.
ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS
AFTERNOON AND EVENING.

STRONG WINDS AHEAD OF SURFACE LOW PRESSURE WILL DEVELOP WEST AND
NORTH CENTRAL THIS AFTERNOON WITH GUSTS TO NEAR 45 MPH POSSIBLE.
SEE WWW.WEATHER.GOV FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW
PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60
MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST
AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY.

THERE IS SLIGHT CHANCE FOR THUNDERSTORMS WEST AND SOUTH WEDNESDAY
NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS FAR
NORTHWEST AND NORTH CENTRAL THURSDAY NIGHT INTO FRIDAY.

A BETTER CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND
SUNDAY. MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED
THREAT FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT. HOWEVER...THE UNCERTAINTY REMAINS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

NDZ005-013-023-025-036-037-047-048-050-051-251000-
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
451 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY
RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST.
ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS
AFTERNOON AND EVENING.

THERE IS POTENTIAL FOR VERY HEAVY RAIN WITH THIS SYSTEM ACROSS
CENTRAL NORTH DAKOTA. BE PREPARED FOR HEAVY RAINS THAT MAY CAUSE
FLASH FLOODING...AND FLOODING OF LOW LYING AREAS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW
PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60
MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST
AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY.

A CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND SUNDAY.
MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED THREAT
FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
HOWEVER...THE UNCERTAINTY REMAINS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

NH

In the hours before

Local storm report, May 24, 6:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     13 ENE ASHLEY           46.11N 99.12W
05/24/2010                   MCINTOSH           ND   LAW ENFORCEMENT

            SHED GONE POSSIBLE TORNADO

0605 PM     TORNADO          7 N THUNDER HAWK        46.04N 101.98W
05/24/2010                   SIOUX              ND   STORM CHASER

            4 BRIEF TOUCHDOWNS DAMAGED BARN

&&

LLP
Local storm report, May 24, 6:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             LEFOR                   46.68N 102.56W
05/24/2010  E1.75 INCH       STARK              ND   MESONET

            GOLFBALL SIZE HAIL HEAVY RAIN 1 3/4 INCHES IN 15 MIN.

&&

LLP
Local storm report, May 24, 6:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     HETTINGER               46.00N 102.64W
05/24/2010  M61 MPH          ADAMS              ND   ASOS

&&

LLP
Local storm report, May 24, 6:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     JAMESTOWN               46.91N 98.71W
05/24/2010  M61 MPH          STUTSMAN           ND   ASOS

&&

LLP
Local storm report, May 24, 6:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     HETTINGER               46.00N 102.64W
05/24/2010  M61.00 MPH       ADAMS              ND   ASOS

&&
CORRECTION TO LOCATION...THIS REPORT IS FOR JAMESTOWN ASOS

LLP
Local storm report, May 24, 6:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             HEBRON                  46.90N 102.04W
05/24/2010  E1.00 INCH       MORTON             ND   LAW ENFORCEMENT

0654 PM     HAIL             GLEN ULLIN              46.82N 101.83W
05/24/2010  E1.00 INCH       MORTON             ND   LAW ENFORCEMENT

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:28 PM CDTTornado WarningBISMorton32 min
May 24, 7:43 PM CDTTornado WarningBISBurleigh, Morton, Oliver32 min
May 24, 8:29 PM CDTAreal Flood AdvisoryBISBurleigh, Morton92 min
May 24, 8:32 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder44 min
May 24, 8:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh53 min
May 24, 9:04 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan, Wells56 min
May 24, 9:05 PM CDTAreal Flood AdvisoryBISBurke, Divide, McKenzie, Mountrail, Williams3 hr
May 24, 9:23 PM CDTSevere Thunderstorm WarningBISDickey, Foster, LaMoure, Logan, McIntosh, Stutsman52 min
May 24, 9:53 PM CDTSevere Thunderstorm WarningBISPierce43 min
May 24, 10:05 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward33 min
May 24, 10:12 PM CDTSevere Thunderstorm WarningBISDickey, Foster, LaMoure, Stutsman33 min
May 25, 1:37 AM CDTHigh Wind WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more17 hr
May 25, 1:37 AM CDTWind AdvisoryBISDickey, Emmons, Foster, Kidder, LaMoure, Logan and 2 more17 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.